# SDR 2007UALA00778

- Difficulty date: March 15, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 60,414 hours, 9,782 cycles
- Engine: Pwa PW4060
- Engine time: 50,604 hours, 7,300 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: E, A

## Discrepancy

RTFL UNDER AMBER ALERT WITH NR 1 ENGINE SHUT DOWN DUE TO BIRD STRIKE (TOWED TO GATE).  A/C ENCOUNTERED A FLOCK OF DUCKS.  BOTH ENGINES HAD COMPRESSOR SURGES DUE TO INGESTION. NR 1 WAS MUCH MORE SEVERELY DAMAGED & ENGINE WAS REPLACED. NR 2 ENGINE BORESCOPED & PLACED ON 25 HOUR LIMIT TO BE REPLCD AT GSO.  NUMEROUS SHEET METAL DAMAGE SITES INCLUDING 1 X 2 FT DENT ON LEFT SIDE OF FUSELAGE, DMG TO STA 132.5 AT STR 212R, STA 204.5 AT STR 32L, STA 266.5 AT STR 11R.  ALSO DMGED WERE BOTH NOSE GEAR DOORS,  NR 1 ENG NOSE COWL & PITOT STATIC PROBES. DAMAGE FROM FOD.
